# SDR A6WA201441131

- Difficulty date: February 12, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT LINE 9 OTBD CLIP CRACKED AT FS 280.  R & R WITH SERVICEABLE CLIP IAW REO 601R-53-11-171 REV D DATED 13-FEB-07.
